# SDR 0001826612

- Difficulty date: May 9, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Aircraft time: 100,295 hours, 21,127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AN ELECTRICAL SMELL WAS NOTICED IN THE FLIGHT DECK AND CABIN.  DEACTIVATED GALLEYS AND READING LIGHTS AND SMELL SLOWLY DISSIPATED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  INSPECTED CABIN ELECTRICAL SYSTEM WITH NO FAULTS FOUND.  REPLACED THE GASPER FAN AND NR 3 RECIRCULATION FAN AS A PRECAUTION.  OPERATIONAL CHECK GOOD.
